# SDR ASOA201702155011

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 33,292 hours, 26,307 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 0379
- Condition: Failed
- Location: Brakes
- Part time: 20,549 hours, 15,770 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INBOARD BRAKES INOPERATIVE AFTER LANDING.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT. OPERATIONAL AND TAXI CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
